# SDR SWAA2022041287468

- Difficulty date: March 23, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CORROSION FOUND ON RH TRANSITION ANGLE UPPER SURFACE FORM STA 500A-500B; RBL 24; AND WL 156 / [01] FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] REMOVED R/H TRANSITION ANGLE FROM STA 500A TO STA 500I; PICKED UP HOLES; DEBURRED; CSK HOLES; OK TO INSTALL; PER SRM 51-40-02;[03] OK TO INSTALL TRANSITION ANGLE.;[04] REPLACED R/H TRANSITION ANGLE FROM STA 500A TO STA 500I IAW SRM 51-40-02.;[05] C/W INSPECTION OF TRANSITION ANGLE
